MURAL - Maynooth University Research Archive Library



    Some results on quadratic stability of switched systems with interval uncertainty


    Zeheb, Ezra and Mason, Oliver and Solmaz, Selim and Shorten, Robert N. (2007) Some results on quadratic stability of switched systems with interval uncertainty. International Journal of Control, 80 (6). pp. 825-831.

    This is the latest version of this item.

    [img] Download (131kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper we present some results on the quadratic stability of switched systems with uncertain parameters. We show that the quadratic stability of a class of switched uncertain systems may be readily veried using simple algebraic conditions.

    Item Type: Article
    Keywords: Interval Uncertainity, Swictched Systems, Stability, Control
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 886
    Depositing User: Selim Solmaz
    Date Deposited: 29 Jan 2008
    Journal or Publication Title: International Journal of Control
    Refereed: Yes
    URI:

    Available Versions of this Item

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year